# SDR ASAA2017010819704

- Difficulty date: January 8, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550519
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER TEE COORODED  LBL 10 - RBL 2 BS 344.  ACFT GROUNDED. REPAIRED IAW EA 700-53EA-18387 REV 00.
